# SDR SWAA2021063072793

- Difficulty date: May 13, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE W/ W VERTICAL BULKHEAD STIFFENER CRACKED @ LOWER CHORD O/ B OF A/ C AIR EXIT EXHAUST STA 663.75 MKD ; / [01] REMOVED STIFFENER; [02] CORRECTING STEP 1; REMOVED STIFFENER AT RT W/W BULKHEAD STA 663.75 LOWER CHORD O/B OF A/C EXHAUST PER B737-700 SRM 51-40-02-0G-0.; LOCATED AND DRILLED NEW VERTICAL STIFFENER AT RT W/W STA 663.75 LOWER CHORD O/B OF EXHAUST REF B737-700 SRM 51-40-05-0G-0 AND DWG# 111A1000.; [06] VERIFIED STEP # 5; [07] OK TO INSTALL NEW ANGLE; [08] INSTALLED NEW VERTICAL STIFFENER AT RT W/W STA 663.75 LOWER CHORD O/B OF EXHAUST REF B737-700 SRM 51-40-02-0G-0 AND DWG# 111A1000.; [09] REINSTALLED GSE EXHAUST AT RT W/W STA 663.75 REF B737-700 SRM 51-40-02-0G-0.; [10] VERIFIED INSTALLATION OF NEW VERTICAL STIFFENER AT RT W/W STA 663.75 LOWER CHORD O/B OF EXHAUST REF B737-700 SRM 51-40-02-0G-0 AND DWG# 111A1000 AND VERIFIED REINSTALLATION OF GSE EXHAUST AT RT W/W STA 663.75 REF B737-700 SRM 51-40-02-0G-0.; [11] REMOVED AND REPLACED VERTICAL STIFFENER AT RT W/W STA 663.75 LOWER CHORD O/B OF EXHAUST REF B737-700 SRM 51-40-02-0G-0 AND DWG# 111A1000.
